# SDR SWAA2024081425545

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,108 hours, 29,317 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Misconfigured
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXIT ROW SEAT 11B RECLINES<[01] ADJUSTED SET 11B IAW CMM 25-21-45
